# SDR 97ZZZX3955

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC, A CRACK WAS DISCOVERED IN LWS 248 DOUBLER AT NR 4 PLANK.  CRACK RUNS FORWARD .20 INCH AND AFT .075 INCH FROM FASTENER HOLE.  REMOVED CRACK PER LAC SRM 57-2-1, PAGE 41.  DEFECT CONSIDERED NEGLIGIBLE DAMAGE AFTER CLEAN UP, SEALED AREA PER LAC SRM 51-2-16.
